Stilpane contains codeine which can cause constipation. It also contains an antihistamine which can cause drowsiness.It also contains paracetamol.Panado alone would be a good option for your son.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.